Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2017, Article ID 6507013, 4 pages
https://doi.org/10.1155/2017/6507013
Research Article

Non-Newtonian Comment of Lebesgue Measure in Real Numbers

Department of Mathematics, Art and Science Faculty, Ondokuz Mayis University, Kurupelit Campus, Samsun, Turkey

Correspondence should be addressed to Cenap Duyar; rt.ude.umo@dpanec

Received 1 July 2016; Accepted 15 December 2016; Published 28 February 2017

Academic Editor: Ji Gao

Copyright © 2017 Cenap Duyar and Birsen Sağır. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We would like to generalize to non-Newtonian real numbers the usual Lebesgue measure in real numbers. For this purpose, we introduce the Lebesgue measure on open and closed sets in non-Newtonian sense and examine their basic properties.